Causes Of Red Rashes On The Skin After The Consumption Of The Second Phase Of TB Drugs

Illustration of Causes Of Red Rashes On The Skin After The Consumption Of The Second Phase Of TB Drugs
Illustration: Causes Of Red Rashes On The Skin After The Consumption Of The Second Phase Of TB Drugs

Hello doc. You see, my wife was treated for TB a few months ago, the first phase of the drug had no effect, and continued with the second phase of the drug. well the medicine is different from the first one, and after my wife took it a red rash appeared on her face. Is it a side effect of a drug or is it allergic?

1 Answer:

Hello Raden M Yusup, thank you for asking at HealthReplies.com.


Read the complaints experienced by your wife, these complaints can indeed be caused by side effects or allergic reactions to one of the ingredients of an allergic drug that is being consumed by your wife at this time, because TB drugs are indeed included in one type of drug that often causes adverse reactions side and allergic reactions, so it is advisable to check the complaint back to the doctor who is currently taking care of your wife for re-evaluation.


Allergic reactions or side effects of TB drugs can indeed occur in the advanced phase even though the intensive phase (the first treatment phase) does not cause any complaints.


If later proven side effects or drug allergies occur to your wife, the dose adjustment, how to consume drugs or additional drugs that need to be given will be adjusted to your wife's condition.


In the meantime, keep consuming these drugs in accordance with the dosage and rules while immediately checking yourself to the doctor again for immediate evaluation and further therapy.


If after consumption complaints such as shortness of breath, swelling in almost the entire body, blisters appear on the skin / lips / genitals, or a decrease in consciousness (tends to sleep or faint) immediately bring your wife to the hospital emergency room for immediate treatment.


I hope this helps.

: by

Related Question

What A Woman Feels When Sperm Enters The Vagina?

What A Woman Feels When Sperm Enters The Vagina?

(7 months ago)

What does a woman feel when having intercourse and it turns out sperm come out inside?... Read more

Often Feel Dizzy And Feel Full Even If You Don’t Eat?

Often Feel Dizzy And Feel Full Even If You Don’t Eat?

(9 months ago)

Lately I have a lot of problems so I always think about it, and lately I often feel dizzy and always feel full even though I never eat. Please provide information? Do I have to see... Read more

Can Normal Childbirth Be Pregnant With A BB Of 90 Kg?

Can Normal Childbirth Be Pregnant With A BB Of 90 Kg?

(8 months ago)

Hello … syrup want to ask I am now pregnant with my first child trs BB 90 … Trs my question is it possible if I still can to give birth normally? And my baby is healthy... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *